# SDR A6WA202408118790

- Difficulty date: August 11, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 41,473 hours, 40,506 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 923
- Condition: Faulted
- Location: Te Flaps
- Part time: 39,817 hours, 38,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO DEGREES INFLIGHT AT CRUISE.   ***** AIRCRAFT REMOVED FROM SERVICE *****  WIRING CHECKS PERFORMED FROM BPSU HARNESS TO BACK OF FECU RACK. WIRING CHECKS GOOD. CONFIRMED CORRECT RIGGING OF BPSU'S. REF WO 337810 WC #2  FOR WORK PERFORMED. GOOD TO CONTINUE SERVICE. WIRING CHECKS DONE IAW   WM 27-51.                                                              R/R THE FECU IAW AMM 27-51-05. OPS CHECK GOOD.
